The boundedness of the two-parameter Sunouchi operators on hardy spaces

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)121-152
Number of pages32
JournalActa Mathematica Hungarica
Volume72
Issue number1-2
Publication statusPublished - 1996

Fingerprint

Hardy Space
Two Parameters
Boundedness
Operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The boundedness of the two-parameter Sunouchi operators on hardy spaces. / Weisz, F.

In: Acta Mathematica Hungarica, Vol. 72, No. 1-2, 1996, p. 121-152.

Research output: Contribution to journalArticle

@article{445822e01f73418588ece74aeeecea2b,
title = "The boundedness of the two-parameter Sunouchi operators on hardy spaces",
author = "F. Weisz",
year = "1996",
language = "English",
volume = "72",
pages = "121--152",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - The boundedness of the two-parameter Sunouchi operators on hardy spaces

AU - Weisz, F.

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=0030527220&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030527220&partnerID=8YFLogxK

M3 - Article

VL - 72

SP - 121

EP - 152

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -